# SDR SIMA201804197004

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14530036001
- Condition: Gouged
- Location: Frm 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME 60 AT PREVIOUS REPAIR BETWEEN STRINGERS 4L AND 5L.  REMOVED PREVIOUS REPAIR  AND ENLARGED THE CUT OUT.  REMOVE DAMAGE,  INSTALLED A NEW REPAIR IAW SRM 53-00-04.
